# SDR MWEA95478

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 190-229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THAT THE FUSELAGE SKIN HAS A 40 INCH CREASE AT STA 190 - 229 NEAR LONGERON 24R.  COLD FORMED THE DENT PER SRM 53-04, FIG 38, AND INSTALLED A DOUBLER IAW DAC TELEX.
